# SDR SWAA2018042021317

- Difficulty date: April 20, 2018
- Submitted: April 20, 2018
- Operation: Air carrier
- Aircraft: N8695D
- Make and model: Boeing 737-8H4
- Aircraft serial: 35965
- Aircraft time: 6,045 hours, 2,694 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P207001214
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT INBD FLASHLIGHT INOPERATIVE.  R & R THE FLASLIGHT BATTERY IAW MM.
